Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Constipated, took Ducolax. Very little stool. What can help

I recently became constipated, and took Ducolax but all that cam out was a small amount of stool . It was kinda thick and afterwards only shreds of stool and water from the water I had been drinking. Later that day I thought I was still constipated and took an enema. All that can out was the enema and shredded stool. Later I had yellow diarehha and nothing came out. I Had black eyed peas and a green onion for dinner before I used the restroom. After the diarehha my butt has been burnin. I tried to go today, nothing. I m 14 and very worried, but could it just be my bowels faking me out? And maybe there is no stool to pass?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear issac.ray

1. have a high fiber diet .( green vegetables fruits )

2. everynight add metamucil (psyllium husk -dietry fiber supplement )1tsp with a glass of water

3. exercise , it helps with the bowel movements

4. constant wory and anxiety leads to constipation too so try and relax
5. worry of not having stools aslo contibutes
6. drink lots of water

Answered: Sat, 15 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor